| Catalog Number |
122128050 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
08/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Attorney.(b)(4).
Event or Problem Description
The patient was revised on (b)(6) 2016 for infection of left total hip arthroplasty (post-revision on (b)(6) 2008, with original doi: (b)(6) 2007--see (b)(4)).All depuy products were explanted, and antibiotic spacers implanted for a two stage revision.Due to the period of time elapsed from the last revision surgery to the current event date, it is reasonable to conclude that the previous surgery and depuy products were non-contributory to the infection, and therefore products are added to complaint as mdr no for reportability.Update 01 may 2018: ppf alleges dislocation and loosening of stem.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.